Page 1 of 3

WARNING... Something new again?

Posted: Fri Jun 24, 2005 3:46 am
by colonel
I just want to say that I have just started some new medication and well umm, if my characters seem a little stranger then they already are, you will know why.

One thing it may cause is confusion Ha ha ha ha.


Hmmm, okay, umm, night night.

Posted: Fri Jun 24, 2005 4:00 am
by mikki
*laughs* Well I am on a new medication that gives me the shakes, more of the nervous jittery feeling.. Starting to get annoying actually.. I can't sit still.. *sighs* Anyways..

Posted: Fri Jun 24, 2005 5:32 am
by colonel
I had something like that too, my family did not like that at all, they yelled at the doctor for putting me on pills like that. LOL

But, Doctors (Well most of them) Are pushers so we have to be very careful what we let them give us.

Posted: Fri Jun 24, 2005 5:39 am
by mikki
*she nods* Well mine is for depression, which I am not liking.. I was told that it should go away after a little while. So I will give it another week and if it isn't gone, then the Doc will get a phone call from me.. :wink:

Posted: Fri Jun 24, 2005 6:05 am
by colonel
I must say, I have tried many different medications and well it is not fun when you don't feel any better or feel worse then before on something that costs lots of money and then the doctor tells you to stop that one and take something more expensive instead. Grrrrrrrrrrrr!

Posted: Fri Jun 24, 2005 10:09 am
by Dee
I'm so sorry for you guys :( I really wish you would feel better soon...

Depression is bad... I have a friend who suffers from depression, and when he's on medication, he gets high.. It gets funny sometimes lol..

And you, Col., I really hope you feel better soon.... *hugs*

Posted: Fri Jun 24, 2005 12:07 pm
by colonel
Well thanks lil sis. I will try. :lol:

Posted: Fri Jun 24, 2005 10:54 pm
by NastySteve
Dee I think you are beautiful.

Posted: Fri Jun 24, 2005 10:56 pm
by colonel
NastySteve wrote:Dee I think you are beautiful.

*Calls mom* Hey, now... :evil:

Posted: Sat Jun 25, 2005 3:06 pm
by Floyd
See, It's not just the Turkish.. :wink:

Posted: Sat Jun 25, 2005 5:27 pm
by Gyrus
Mr. Floyd wrote:See, It's not just the Turkish.. :wink:


+1

PS: I hope someothers will see it also (you know who i mean) :wink:

PS2: And i also think that it is not a bad thing to say someone else that he/she is charming. But this is not the right topic to say, it may be better to "pm"

Posted: Sat Jun 25, 2005 5:39 pm
by Dee
Dee is flattered

:oops: :oops: :oops: :D :oops: :shock: 8) :oops: :?: :oops: :D


Thanks.... It's not every day that someone tells you you're beautiful hehe... Thanks again...

:oops: :oops: 8) :D :shock: :oops:

Posted: Sat Jun 25, 2005 5:44 pm
by colonel
Ha ha, oh Dee you deserve it.

You got the looks I got the... umm, hmm, umm, MOM!

:P

Posted: Sat Jun 25, 2005 5:49 pm
by Dee
hahahhaa :P

Big bro... HUGS

Posted: Sat Jun 25, 2005 5:55 pm
by colonel
:oops: :lol: :oops: :lol:
Hugs back sis. Nice to see you still smiling.